National Journal of Emergency Medicine SEMI

Register      Login

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue

Online First

Related articles

VOLUME 1 , ISSUE 1 ( January-April, 2023 ) > List of Articles

CASE REPORT

Anticoagulants Induced Ecchymosis

Seetharaman Nagasubbu, Sai Surendar Mohan, Ramkumar Selvam

Keywords : Anticoagulants, Acenocoumarol, Case report, Ecchymosis, Haemorrhage

Citation Information : Nagasubbu S, Mohan SS, Selvam R. Anticoagulants Induced Ecchymosis. 2023; 1 (1):29-30.

DOI: 10.5005/njem-11015-0003

License: CC BY-NC 4.0

Published Online: 16-08-2023

Copyright Statement:  Copyright © 2023; The Author(s).


Abstract

A case report of oral anticoagulant—acenocoumarol Induced Ecchymosis. Acenocoumarol is a coumarin derivative and vitamin K antagonist. Adverse effects like ecchymosis that is potentially fatal if not noticed with an altered coagulation profile. Initiation of safer anticoagulants for mid to long-term treatment under the supervision of coagulation profile.


HTML PDF Share
  1. Behera SK, Xavier AS, Selvarajan S, et al. Acenocoumarol as an alternative anticoagulant in a patient with warfarin-related nephropathy. Br J Clin Pharmacol 2018;84(5):1068–1071. DOI: 10.1111/bcp.13541.
  2. Pourdeyhimi N, Bullard Z. Warfarin-induced skin necrosis. Hosp Pharm 2014;49(11):1044–1048. DOI: 10.1310/hpj4911-1044.
  3. Rabia Arshi. Anticoagulants induced ecchymosis. International Journal of Science and Research 2019;8(4):1138–1139. DOI: 10.21275/17041903.
PDF Share
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.